Translator Disclaimer
2006 Universality for Orders and Graphs Which Omit Large Substructures
Katherine Thompson
Notre Dame J. Formal Logic 47(2): 233-248 (2006). DOI: 10.1305/ndjfl/1153858648

Abstract

This paper will examine universality spectra for relational theories which cannot be described in first-order logic. We will give a method using functors to show that two types of structures have the same universality spectrum. A combination of methods will be used to show universality results for certain ordered structures and graphs. In some cases, a universal spectrum under GCH will be obtained. Since the theories are not first-order, the classic model theory result under GCH does not hold.

Citation

Download Citation

Katherine Thompson. "Universality for Orders and Graphs Which Omit Large Substructures." Notre Dame J. Formal Logic 47 (2) 233 - 248, 2006. https://doi.org/10.1305/ndjfl/1153858648

Information

Published: 2006
First available in Project Euclid: 25 July 2006

zbMATH: 1113.03032
MathSciNet: MR2240621
Digital Object Identifier: 10.1305/ndjfl/1153858648

Subjects:
Primary: 03E05
Secondary: 06A06

Rights: Copyright © 2006 University of Notre Dame

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.47 • No. 2 • 2006
Back to Top